# SDR KNK2006F00001

- Difficulty date: December 28, 2005
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N112AK
- Make and model: Snias AS350B2
- Aircraft serial: 3254
- Aircraft time: 8,794 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Servo
- Part number: SC5084
- Part serial: 02
- Condition: Leaking
- Location: Lwr Piston Seal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO LEAKING FROM LOWER POSTON SEAL.  (K)
